# SDR MASA2011012001735

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 16,033 hours, 12,623 cycles
- Engine: Ge CF348C5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACFT RETURNED TO FIELD DUE TO SMOKE IN LAV.  MX PERFORMED POWER RUNS AND CLEARED COMP WASH RESIDUE FROM BLEED DUCTS.
